Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$G$-transversality


Author: Ted Petrie
Journal: Bull. Amer. Math. Soc. 81 (1975), 721-722
MSC (1970): Primary 57E15, 57D99
DOI: https://doi.org/10.1090/S0002-9904-1975-13836-5
MathSciNet review: 0370631
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Petrie, Obstructions to transversality for compact Lie groups, Bull. Amer. Math. Soc. 80 (1974), 1133-1136. MR 368058
  • 2. T. Petrie, Equivariant quasi-equivalence, transversality and normal cobordism, Proc. Internat. Congress Math. (Vancouver, 1974), Canadian Mathematical Congress (to appear). MR 431234

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57E15, 57D99

Retrieve articles in all journals with MSC (1970): 57E15, 57D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13836-5

American Mathematical Society